 @article{carneiro_fonseca jr._ortega_chucuya_nieckele_azevedo_2011, title={Statistical characterization of two-phase slug flow in a horizontal pipe}, volume={33}, ISSN={1678-5878}, url={https://doi.org/10.1590/S1678-58782011000500007}, DOI={10.1590/S1678-58782011000500007}, number={spe1}, journal={Journal of the Brazilian Society of Mechanical Sciences and Engineering}, publisher={Associação Brasileira de Engenharia e Ciências Mecânicas - ABCM}, author={Carneiro, J. N. E. and Fonseca Jr., R. and Ortega, A. J. and Chucuya, R. C. and Nieckele, A. O. and Azevedo, L. F. A.}, year={2011}, pages={251–258} }